The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Semi-groups of measures on Lie groups

Author: G. A. Hunt
Journal: Trans. Amer. Math. Soc. 81 (1956), 264-293
MSC: Primary 46.2X
MathSciNet review: 0079232
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Positive zonal functions on spheres, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 1141–1147. MR 0068127
  • [2] Kiyosi Itô, Stochastic differential equations in a differentiable manifold, Nagoya Math. J. 1 (1950), 35–47. MR 0038596
  • [3] P. Lévy, Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Annali R. Scuola Normale Superiore di Pisa series (2) vol. 3 (1934) pp. 337-366.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society